# SDR WGFY2010FA0751005

- Difficulty date: July 22, 2010
- Submitted: July 22, 2010
- Operation: General aviation
- Filed by: PT Garuda Maintenance Facility Aero Asia, repair station WGFY076F
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- Aircraft time: 107,385 hours, 20,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B15085393
- Condition: Corroded
- Location: Zone 100
- Part time: 107,386 hours, 20,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WHEEL WELL BULKHEAD STIFFNERS CORROSION AT BS 1480, WL 176.
